# SDR AWXA0002114

- Difficulty date: August 10, 2001
- Submitted: August 15, 2001
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N526011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FBSTA 664/ INTERCOSTAL TOP FLANGE CRACKED BL 0.  REMOVED L-ANGLE IAW SRM 51-40-02 PG 16, DRILLED NEW PART P/N 143N52601-1 R861987 PER SRM 51-10-02 PG 16.  INSTALLED L-ANGLE IAW SRM 51-40-02.
